# SDR IPXA10558147

- Difficulty date: January 4, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,082 hours, 8,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Damaged
- Location: Bs 486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO HAS SCREW SCARS ON TOP OF LOWER FRAME ASSY AT STA-486.  REMOVED DAMAGED FRAME, INSTALLED NEW IAW SLM 52-30-02-1A, 51-40-02- OG.
